The use of dynamic characteristics of reflected waves
Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 64-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_1_a13,
author = {A. V. Kalinin and L. M. Kulnitskiy and A. S. Polyakov},
title = {The use of dynamic characteristics of reflected waves},
journal = {Doklady Akademii Nauk},
pages = {64--66},
year = {1987},
volume = {296},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a13/}
}
A. V. Kalinin; L. M. Kulnitskiy; A. S. Polyakov. The use of dynamic characteristics of reflected waves. Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 64-66. http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a13/